# SDR SWAA2017092816699

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A552118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF T CAP FRAME CRACKED AT BS 520, LBL 6.  REPAIRED T CAP IAW EA.
